On the modification of aluminium by transition metals
Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 61-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_1_a15,
author = {L. K. Lamikhov and G. V. Samsonov},
title = {On the modification of aluminium by transition metals},
journal = {Doklady Akademii Nauk},
pages = {61--63},
year = {1964},
volume = {156},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a15/}
}
L. K. Lamikhov; G. V. Samsonov. On the modification of aluminium by transition metals. Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 61-63. http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a15/